RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2014, Volume 55, Number 2, Pages 315–323 (Mi smj2535)  

This article is cited in 3 scientific papers (total in 3 papers)

Local dynamics of an equation with large delay and distributed deviation of the space variable

I. S. Kashchenkoa, S. A. Kashchenkoab

a Demidov Yaroslavl State University, Yaroslavl, Russia
b National Research Nuclear University "MEPhI", Moscow, Russia

Abstract: We study the local dynamics in a neighborhood of an equilibrium state for an equation with delay in time and integral distribution in the space variable. In the close-to-critical cases depending on the relation between the small parameters, we construct special equations – quasinormal forms, describing the behavior of solutions to the initial problem.

Keywords: local dynamics, delay, deviation of the space variable, small parameter, quasinormal form.

Full text: PDF file (278 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2014, 55:2, 254–261

Bibliographic databases:

UDC: 517.9
Received: 30.11.2011
Revised: 05.12.2013

Citation: I. S. Kashchenko, S. A. Kashchenko, “Local dynamics of an equation with large delay and distributed deviation of the space variable”, Sibirsk. Mat. Zh., 55:2 (2014), 315–323; Siberian Math. J., 55:2 (2014), 254–261

Citation in format AMSBIB
\Bibitem{KasKas14}
\by I.~S.~Kashchenko, S.~A.~Kashchenko
\paper Local dynamics of an equation with large delay and distributed deviation of the space variable
\jour Sibirsk. Mat. Zh.
\yr 2014
\vol 55
\issue 2
\pages 315--323
\mathnet{http://mi.mathnet.ru/smj2535}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3237336}
\transl
\jour Siberian Math. J.
\yr 2014
\vol 55
\issue 2
\pages 254--261
\crossref{https://doi.org/10.1134/S0037446614020086}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000335167300008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899699423}


Linking options:
  • http://mi.mathnet.ru/eng/smj2535
  • http://mi.mathnet.ru/eng/smj/v55/i2/p315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. D. Bykova, S. A. Kaschenko, “Korporativnaya dinamika sistem logisticheskikh uravnenii s zapazdyvaniem i s bolshim zapazdyvayuschim upravleniem”, Model. i analiz inform. sistem, 22:3 (2015), 372–391  mathnet  crossref  mathscinet  elib
    2. N. D. Bykova, S. A. Kaschenko, “Corporate dynamics of systems of logistic delay equations with large delay control”, Autom. Control Comp. Sci., 50:7 (2016), 586–602  crossref  isi  scopus
    3. I. S. Kashchenko, “Local dynamics of an equation with two large different-order delays”, Dokl. Math., 94:2 (2016), 578–582  crossref  crossref  mathscinet  zmath  isi  elib  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:212
    Full text:52
    References:37
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020